# SDR AALA201902069004

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 13,257 hours, 5,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR ASSIST PRESSURE LOW. MAINTENANCE SERVICED 4R DOOR DAMPER CYLINDER TO PROPER PRESSURE PER AMM 52-10-00-614-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
